# SDR ASOA201705071557

- Difficulty date: May 7, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 23,116 hours, 15,108 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316541
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L,FS 319.70- FS 333.00 CORRODED. REMOVED AND REPLACED STRINGER AT FS 319.70-333.00 26L PER SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01. P/N-SH670-31654-1. DRAWING SH670-343651.
